# SDR WX0A2014102972232

- Difficulty date: October 26, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N905NV
- Make and model: Boeing 757204
- Aircraft serial: 27235
- Aircraft time: 68,774 hours, 23,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT AT 15 ABC BURNT OUT.  RELAMPED EMER LIGHT AT 15 ABC.  OPERATIONS CHECKED GOOD IAW AMM 33-51-05.
